American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G15) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] O. I. Ponomarenko. Discrete representations of second order random functions. II. Theor. Probability and Math. Statist. 87 (2013) 171-183.
Abstract, references, and article information
View Article: PDF

[2] V. Doroshenko, Yu. Mishura and O. Banna. The distance between fractional Brownian motion and the subspace of martingales with ``similar'' kernels. Theor. Probability and Math. Statist. 87 (2013) 41-49.
Abstract, references, and article information
View Article: PDF

[3] G. M. Shevchenko and T. O. Shalaiko. Approximation of random variables by functionals of the increments of a fractional Brownian motion. Theor. Probability and Math. Statist. 87 (2013) 199-208.
Abstract, references, and article information
View Article: PDF

[4] O. I. Ponomarenko. Discrete representations of second order random functions. I. Theor. Probability and Math. Statist. 86 (2013) 183-192.
Abstract, references, and article information
View Article: PDF

[5] V. V. Buldygin and K. K. Moskvichova. The sub-Gaussian norm of a binary random variable. Theor. Probability and Math. Statist. 86 (2013) 33-49.
Abstract, references, and article information
View Article: PDF

[6] M. K. Runovska. Convergence of series of elements of multidimensional Gaussian Markov sequences. Theor. Probability and Math. Statist. 84 (2012) 139-150.
Abstract, references, and article information
View Article: PDF

[7] M. V. Bratyk, Yu. V. Kozachenko and Yu. S. Mishura. Convergence of the maximum probability of success in the problem of quantile hedging for a model of an asset price process with long-range dependence. Theor. Probability and Math. Statist. 84 (2012) 15-31.
Abstract, references, and article information
View Article: PDF

[8] O. L. Banna and Yu. S. Mishura. A bound for the distance between fractional Brownian motion and the space of Gaussian martingales on an interval. Theor. Probability and Math. Statist. 83 (2011) 13-25.
Abstract, references, and article information
View Article: PDF

[9] M. K. Runovska. Convergence of series of Gaussian Markov sequences. Theor. Probability and Math. Statist. 83 (2011) 149-162.
Abstract, references, and article information
View Article: PDF

[10] K. V. Ral’chenko. Approximation of multifractional Brownian motion by absolutely continuous processes. Theor. Probability and Math. Statist. 82 (2011) 115-127. MR 2790487.
Abstract, references, and article information
View Article: PDF

[11] N. V. Kruglova. Asymptotic behavior of the distribution of the maximum of a Chentsov field on polygonal lines. Theor. Probability and Math. Statist. 81 (2010) 101-115. MR 2667313.
Abstract, references, and article information
View Article: PDF

[12] O. M. Kulik, Yu. S. Mishura and O. M. Soloveĭko. Convergence with respect to the parameter of a series and the differentiability of barrier option prices with respect to the barrier. Theor. Probability and Math. Statist. 81 (2010) 117-130. MR 2667314.
Abstract, references, and article information
View Article: PDF

[13] K. V. Ral’chenko and G. M. Shevchenko. Path properties of multifractal Brownian motion. Theor. Probability and Math. Statist. 80 (2010) 119-130. MR 2541957.
Abstract, references, and article information
View Article: PDF

[14] Yu. S. Mishura and O. L. Banna. Approximation of fractional Brownian motion by Wiener integrals. Theor. Probability and Math. Statist. 79 (2009) 107-116. MR 2494540.
Abstract, references, and article information
View Article: PDF

[15] Yu. S. Mishura and S. V. Posashkov. Existence and uniqueness of the solution of a stochastic differential equation, driven by fractional Brownian motion with a stabilizing term. Theor. Probability and Math. Statist. 76 (2008) 131-139. MR 2368745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Yu. V. Kozachenko and Yu. S. Mishura. Maximal upper bounds for the moments of stochastic integrals and solutions of stochastic differential equations with respect to fractional Brownian motion with Hurst index $H<1/2$. II. Theor. Probability and Math. Statist. 76 (2008) 59-76.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] M. O. Androshchuk. An estimate for the ruin probability in a model with variable premiums and with investments in a bond and several stocks. Theor. Probability and Math. Statist. 76 (2008) 1-13. MR 2368734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] K. V. Ral'chenko. Two-parameter Garsia--Rodemich--Rumsey inequality and its application to fractional Brownian fields. Theor. Probability and Math. Statist. 75 (2007) 167-178. MR 2321190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Yu. S. Mishura and S. A. Il'chenko. Stochastic integrals and stochastic differential equations with respect to the fractional Brownian field. Theor. Probability and Math. Statist. 75 (2007) 93-108. MR 2321184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yu. V. Kozachenko and Yu. S. Mishura. Maximal upper bounds for the moments of stochastic integrals and solutions of stochastic differential equations with respect to fractional Brownian motion with Hurst index $H<1/2$. I. Theor. Probability and Math. Statist. 75 (2007) 51-64. MR 2321180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] T. O. Androshchuk. Approximation of a stochastic integral with respect to fractional Brownian motion by integrals with respect to absolutely continuous processes. Theor. Probability and Math. Statist. 73 (2006) 19-29. MR 2213333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] O. I. Ponomarenko and Yu. D. Perun. Multidimensional weakly stationary random functions on semigroups. Theor. Probability and Math. Statist. 73 (2006) 151-162. MR 2213849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Yu. S. Mishura and S. V. Posashkov. Optimal filtration in systems with noise modeled by a polynomial of fractional Brownian motion. Theor. Probability and Math. Statist. 73 (2006) 117-124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] S. V. Posashkov. Optimal filtration for systems with fractional Brownian noises. Theor. Probability and Math. Statist. 72 (2006) 135-144. MR 2168143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Yulia Mishura. An estimate of ruin probabilities for long range dependence models. Theor. Probability and Math. Statist. 72 (2006) 103-111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] T. Androshchuk. The local asymptotic normality of a family of measures generated by solutions of stochastic differential equations with a small fractional Brownian motion. Theor. Probability and Math. Statist. 71 (2005) 1-15. MR 2144316.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] B. L. S. Prakasa Rao. Minimum $L_1$-norm estimation for fractional Ornstein--Uhlenbeck type process. Theor. Probability and Math. Statist. 71 (2005) 181-189. MR 2144330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] V. V. Buldygin. The exponential integrability of quasi-additive functionals of Gaussian vectors. Theor. Probability and Math. Statist. 68 (2004) 19-25. MR 2000391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1